# SDR FDEA201403110485

- Difficulty date: March 11, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTBD SLAT DRIVE CABLE INSPECTION,  RIGHT WING XOS 995 LE PANEL SUPPORT FOUND CRACKED.  REPAIRED IAW SRM 57-40-01 REPAIR 9 FIGURE 201 REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
